# SDR YENA200425

- Difficulty date: April 28, 2004
- Submitted: May 3, 2004
- Operation: Air carrier
- Aircraft: N581JB
- Make and model: Airbus A320-232
- Aircraft serial: 2141
- Aircraft time: 1,583 hours, 584 cycles
- System (JASC): 2330 · Entertainment System
- Part: Electrical Box
- Part number: 3042865102
- Part serial: 2083
- Condition: Malfunctioned
- Location: Cabin
- Part time: 1,571 hours, 577 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

LIVE TV SYSTEM INOP, TRIED ONE RESET BUT FAILED.  (FLIGHT CREW REPORTED ODOR BY ROW 18 ABC DURING RESET).  REMOVED AND REPLACED LTV SEB AT 18 ABC IAW INFO NOTICE 2003-T050TR A.  OPERATION CHECK NORMAL REF MM 23-39-00.
